HIV Meds and Excessive Gas
Jun 3, 2008
I have been geting excessive gas buildup in my bowl and passing more gas then is normal. I am on Travada and stocrin. Is this from the medication, if so can I take something for it? How could I find out if it is foods that may be causing this?
Response from Mr. Vergel
No one really knows why, but flatulence has shown up in several HIV-related studies (including studies of Viread, raltegravir and other meds). I have had that problem when starting medications. For me, it gets worse at night and it seems to go away by itself. I have taken Beano, digestive enzymes and acidophilus capsules to help with the problem with some success.
I also try to avoid milk based products, beans, broccoli, hummus, and soy-based products since they seem to make things worse.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Of Unprotected Anal Sex Without Ejaculation
- Is Sore Throat A Symptom Of Acute HIV Infection?
- Sex With A Prostitute Afraid I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Loose Stool After Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.